# SDR RAIA201510220001

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 28,931 hours, 26,782 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN CABIN.  FOUND BURNED LIGHT SOCKET AT ROW 17 AND 18A.  DEACTIVATED BULB AND REMOVED CONNECTOR.
